# SDR SB07109

- Difficulty date: December 20, 2007
- Submitted: December 24, 2007
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1803 DURING CRUISE, EN ROUTE FROM PHL TO PIT, THE NR 1 ENGINE EGT INDICATED 1,800.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND TWO BROKEN SHIELDED WIRE GROUNDS AT CONNECTOR DISCONNECT FOR THE NR 1 ENGINE. REPLACED SHIELDED WIRE PAIRS W3760-220-20W/-219-20R AND W3760-218-20W/-217-20R PER WM 77-31-11 AND SWPM. OPERATIONAL CHECK GOOD.
